# SDR FOTR201602060005

- Difficulty date: February 6, 2016
- Submitted: February 6, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N332DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 56,612 hours, 18,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Bs 1681
- Part time: 56,612 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD AT BS 1681 FROM LBL 58 TO RBL 58 HAS CORROSION.
